# SDR SWIA201744119

- Difficulty date: December 20, 2017
- Submitted: January 2, 2018
- Operation: Air carrier
- Aircraft: N805SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15069
- Aircraft time: 29,854 hours, 18,448 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Fitting
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE PASSENGER DOOR UPPER LINTEL (STR 3L), NEAR  THE AFT FACE OF THE FS 280.00 BULKHEAD, IS CRACKED.  (C-CHECK) REPAIRED PAX DOOR LINTEL STRINGER 3 BETWEEN F/S 280 AND 295 IAW REO. PRESSURIZED IAW AMM. NO LEAKS DETECTED IN REPAIRED AREA, LEAK CHECK GOOD.
